Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 2, 2022, 7:25 AM CDT for 4 counties in Illinois. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 7:25 AM CDT (12:25 UTC)
- Expired
- Aug 2, 2022, 11:08 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 32 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:00 AM CDT | HEAVY RAIN 2.2 | 3 Wsw Mackinaw, IL | 24 HOUR TOTAL. |
| Aug 2, 10:00 AM CDT | HEAVY RAIN 3.5 | 4 Se Tremont, IL | |
| Aug 2, 10:15 AM CDT | HEAVY RAIN 1.38 | Pekin, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -405 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348
WGUS53 KILX 021225
FFWILX
ILC039-107-113-179-021630-
/O.NEW.KILX.FF.W.0034.220802T1225Z-220802T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
725 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Northwestern De Witt County in central Illinois...
Northeastern Logan County in central Illinois...
Southwestern McLean County in central Illinois...
Southeastern Tazewell County in central Illinois...
* Until 1130 AM CDT.
* At 724 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pekin, Morton, Tremont, Mackinaw, Atlanta, Delavan, Minier, South
Pekin, Hopedale, McLean, Green Valley, Stanford, Emden, Armington,
Hartsburg, North Pekin, Dillon and Lawndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4037 8967 4055 8967 4057 8966 4061 8961
4058 8935 4052 8927 4036 8907 4014 8925
4020 8937
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig1 follow-up statement
342
WGUS73 KILX 021608
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1108 AM CDT Tue Aug 2 2022
ILC039-107-113-179-021618-
/O.CAN.KILX.FF.W.0034.000000T0000Z-220802T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Witt IL-Logan IL-McLean IL-Tazewell IL-
1108 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DE WITT,
NORTHEASTERN LOGAN, SOUTHWESTERN MCLEAN AND SOUTHEASTERN TAZEWELL
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4037 8967 4055 8967 4057 8966 4061 8961
4058 8935 4052 8927 4036 8907 4014 8925
4020 8937
$$
KnutsvigWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 7:08 AM CDT, 17 minutes earlier.
Area forecast discussion, Aug 2, 7:08 AM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 708 AM CDT Tue Aug 2 2022 .MESOSCALE DISCUSSION... Issued at 708 AM CDT Tue Aug 2 2022 Storms have been filling in over the last few hours and now extend to near Peoria, with a second line of strong/severe storms dropping southeast out of the Quad Cities area. This particular region has MLCAPE's close to 3000 J/kg per latest SPC mesoanalysis with precipitable water values over 1.5 inches. Recent WPC mesoscale discussion showing concerns of potential 2-4 inch accumulations in a narrow corridor from near Peoria southeast toward Lawrenceville. 1-hour flash flood guidance in southeast Illinois is about half an inch, which may still be too high based on accumulations of 5-11 inches that have occurred since yesterday evening. Latest HRRR seems to be getting a better handle on the situation, and keeps the rain threat down there going through midday. && .SYNOPSIS... Issued at 307 AM CDT Tue Aug 2 2022 Periods of showers and thunderstorms are expected this morning, before another round of high rain chances comes in beginning Wednesday afternoon and persisting into Thursday. Depending on the extent of the rain these days, temperatures have the potential to be held down some by clouds. However, highs in the 90s will occur in some areas, especially on Wednesday, when the heat index will likely reach 100 to 105 degrees. && .SHORT TERM...(Today and tonight) ISSUED AT 307 AM CDT Tue Aug 2 2022 Latest surface map shows a warm front draped over central Illinois, with mid 70s dew points pooling south of it and mid 60s north. The convection that has been persistent over the southeast CWA the last several hours, featuring rainfall estimates in excess of 10 inches between Newton and Olney, has waned a bit as of late. However, storms have begun to extend northwest to Springfield along a CAPE gradient that drapes across the middle of the CWA. High-res models have not had the greatest handle on this, though the 00Z/7pm NSSL model is doing a decent job with this northwest axis. That model suggests an eventual connection with a cluster of storms currently over central Iowa shortly after sunrise. The forecast generally follows that model, though maybe not as high of PoP's as it would suggest, with most of the rain chances through midday. As it stands right now, it appears the clouds should hold on long enough to keep temperatures under control, though the western CWA should still reach the lower 90s where heat index values will be around 100. .LONG TERM...(Wednesday through Monday) ISSUED AT 307 AM CDT Tue Aug 2 2022 Thermal ridge will be focused across the Plains into late week, edging east into the Midwest toward the weekend. Upper wave moving across the northern CONUS will be digging as it approaches the Midwest, and will bring a cold front into central Illinois Wednesday evening. One of the main questions will be whether or not we manage to get more of a surge of heat before clouds and rain arrive. If the clouds hold off, we should be able to get the heat index to around 105 or so across most of the CWA. However, with the uncertainty at the moment, we will hold off on a heat advisory. With the aforementioned front, it looks to be stalling somewhere over southern Illinois on Thursday as the upper trough slowly drifts eastward. In the early part of the period, PoP's have been increased across the northwest CWA Wednesday afternoon. SPC Day2 marginal risk extends as far south as I-70, though shear is fairly modest except right along the front, so any severe storms would likely be of the pulse variety. As we get into Thursday, will keep categorical PoP's going over eastern Illinois with the slowness of the front, but the northwest CWA should dry out as high pressure over the upper Mississippi Valley provides a northeast flow. As we get into the weekend, the upper ridge flattens as another significant upper wave tracks across the northern U.S. Question will be how much it flattens, which will suggest more of a precip threat for us if it does. Of the longer range guidance, only the Canadian model is showing passage of a cold front and associated convection toward Sunday evening, while the GFS and European solutions hold off until toward Monday afternoon. Heat index values likely to reach 100-105 again this weekend before the front arrives. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 620 AM CDT Tue Aug 2 2022 Main TAF concerns will be with thunder chances through about 18Z. Current activity as of 11Z has been tracking southeast across KDEC and has started to recently arc up northwest toward KPIA. However, there's also storms moving across the IL/IA border that is timed to move southeast into KPIA toward 13Z. These areas will probably fill in and be a threat through mid morning. By afternoon, the thunder should be out and skies start to clear. Going into the evening, look for south winds to begin gusting to near 20 knots from about KBMI-KSPI west. Some potential for LLWS overnight around KPIA, though it currently appears the main threat should be just to the west. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Geelhart SYNOPSIS...Geelhart SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Aug 2, 6:09 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 609 AM CDT Tue Aug 2 2022 ILZ027>031-036-037-040>042-047>052-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for central Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will move across the area this morning. While widespread severe weather is not anticipated, a few of the storms this morning will produce strong winds and hail, especially near the I-74 corridor. The heat index will approach 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas west of I-55 Wednesday afternoon, with the threat spreading east in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-043>046-053>057-061-031100- McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for east central Illinois. .DAY ONE...Today and tonight. Thunderstorms this morning will produce intense lightning and very heavy rain. Some of this rain will occur where overnight flooding occurred, resulting in additional areas of flooding. However, severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas north of a Taylorville to Danville line by late afternoon, but will become more widespread in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. ILZ062-063-066>068-071>073-031100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Today and tonight. Thunderstorms will produce intense lightning and heavy rain this morning, including across areas that saw widespread flooding overnight. Additional flooding will be possible through early afternoon. Any severe weather threat is expected to be brief, mainly through mid morning. Minor flooding has developed along the Little Wabash River near Clay City, and is likely on the lower Embarras River at Lawrenceville by late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into southeast Illinois Wednesday evening, and continue through much of Thursday. While some of the rain may be heavy, severe weather is not anticipated at this time. Flooding on the Little Wabash and lower Embarras Rivers is expected to linger for a few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. Geelhart
In the hours before
Local storm report, Aug 2, 3:52 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM HAIL DAWSON 39.85N 89.46W
08/02/2022 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Aug 2, 4:58 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HAIL HARTSBURG 40.25N 89.44W
08/02/2022 U0.75 INCH LOGAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, Aug 2, 5:34 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
534 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL EFFINGHAM 39.12N 88.54W
08/01/2022 E0.75 INCH EFFINGHAM IL TRAINED SPOTTER
0345 PM HAIL DIETERICH 39.06N 88.38W
08/01/2022 M1.25 INCH EFFINGHAM IL BROADCAST MEDIA
REPORT RELAYED FROM BROADCAST MEDIA.
0410 PM HAIL WHEELER 39.05N 88.32W
08/01/2022 E1.00 INCH JASPER IL EMERGENCY MNGR
MIX OF PEA TO QUARTER SIZE HAIL.
0431 PM HAIL 3 SE BOGOTA 38.89N 88.21W
08/01/2022 M1.50 INCH JASPER IL LAW ENFORCEMENT
0435 PM HAIL 3 NW BOGOTA 38.94N 88.28W
08/01/2022 M1.00 INCH JASPER IL BROADCAST MEDIA
QUARTER SIZE HAIL REPORT NEAR NEWTON POWER
STATION. TIME ESTIMATED BY RADAR.
0440 PM HAIL DUNDAS 38.83N 88.09W
08/01/2022 M1.25 INCH RICHLAND IL PUBLIC
VIA SOCIAL MEDIA.
0440 PM HAIL BOGOTA 38.92N 88.24W
08/01/2022 E1.75 INCH JASPER IL EMERGENCY MNGR
0455 PM TSTM WND DMG 1 ENE OLNEY 38.74N 88.08W
08/01/2022 RICHLAND IL PUBLIC
LARGE TREE BLOWN DOWN ON N EAST ST, A FEW
YDS FROM CARLE RICHLAND MEMORIAL HOSPITAL.
VIA SOCIAL MEDIA.
0455 PM HAIL 1 SSE OLNEY 38.72N 88.08W
08/01/2022 M1.00 INCH RICHLAND IL PUBLIC
0458 PM HAIL OLNEY 38.73N 88.08W
08/01/2022 M2.00 INCH RICHLAND IL PUBLIC
VIA SOCIAL MEDIA.
0500 PM HAIL 1 E OLNEY 38.73N 88.07W
08/01/2022 E1.75 INCH RICHLAND IL COCORAHS
RANGE OF SIZES AVERAGING 1.25 INCH AND AS
LARGE AS GOLF BALL SIZE.
0610 PM HAIL SUMNER 38.71N 87.86W
08/01/2022 E1.00 INCH LAWRENCE IL BROADCAST MEDIA
REPORTED VIA SOCIAL MEDIA.
0630 PM FLASH FLOOD 1 WNW PARKERSBURG 38.59N 88.07W
08/01/2022 RICHLAND IL PUBLIC
WATER FLOWING OVER RT 130 JUST NORTH OF
PARKERSBURG.
0650 PM TSTM WND DMG 4 ENE BERRYVILLE 38.63N 87.86W
08/01/2022 LAWRENCE IL FIRE DEPT/RESCUE
THREE FOOT DIAMETER TREES SNAPPED AND
UPROOTED.
0700 PM FLASH FLOOD 5 ENE BERRYVILLE 38.63N 87.85W
08/01/2022 LAWRENCE IL FIRE DEPT/RESCUE
FLOWING WATER OVER A LARGE PORTION OF
ROADWAY.
0740 PM FLASH FLOOD 3 S CHAUNCEY 38.79N 87.87W
08/01/2022 LAWRENCE IL LAW ENFORCEMENT
WATER OVER ROADWAY.
0830 PM HAIL 3 NE CALHOUN 38.68N 88.00W
08/01/2022 E1.00 INCH RICHLAND IL PUBLIC
0830 PM HEAVY RAIN OLNEY 38.73N 88.09W
08/01/2022 M1.51 INCH RICHLAND IL PUBLIC
FROM SOCIAL MEDIA.
0830 PM HEAVY RAIN 6 E DUNDAS 38.83N 87.98W
08/01/2022 M5.50 INCH RICHLAND IL PUBLIC
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E
DUNDAS. FROM SOCIAL MEDIA.
1000 PM HEAVY RAIN NEWTON 38.99N 88.16W
08/01/2022 M5.00 INCH JASPER IL PUBLIC
1020 PM HEAVY RAIN 1 NE OLNEY 38.75N 88.07W
08/01/2022 M3.10 INCH RICHLAND IL PUBLIC
REPORT FROM SOCIAL MEDIA.
1028 PM FLOOD 4 WNW HARDINVILLE 38.93N 87.91W
08/01/2022 CRAWFORD IL LAW ENFORCEMENT
WATER OVER ROADWAY REPORTED.
1040 PM HEAVY RAIN WEST LIBERTY 38.86N 88.09W
08/01/2022 E7.00 INCH JASPER IL PUBLIC
REPORT FROM SOCIAL MEDIA.
1050 PM FLASH FLOOD NEWTON 38.99N 88.16W
08/01/2022 JASPER IL BROADCAST MEDIA
ALL ROADS OUT OF NEWTON FLOODED.
1100 PM FLASH FLOOD DIETERICH 39.06N 88.38W
08/01/2022 EFFINGHAM IL BROADCAST MEDIA
ROADS BEGINNING TO FLOOD.
1100 PM FLASH FLOOD EFFINGHAM 39.12N 88.54W
08/01/2022 EFFINGHAM IL BROADCAST MEDIA
ROADS BEGINNING TO FLOOD.
1130 PM FLASH FLOOD 5 W STE. MARIE 38.93N 88.11W
08/01/2022 JASPER IL DEPT OF HIGHWAYS
STATE ROUTE 130 FROM OLNEY TO NEWTON
REPORTED BY IDOT TO BE CLOSED DUE TO
FLOODING.
0105 AM HAIL DIETERICH 39.06N 88.38W
08/02/2022 M0.70 INCH EFFINGHAM IL BROADCAST MEDIA
0112 AM FLASH FLOOD DIETERICH 39.06N 88.38W
08/02/2022 EFFINGHAM IL BROADCAST MEDIA
WATER OVER HIGHWAY 33 IN TOWN AND OTHER
SUBDIVISION STREETS UNDERWATER.
0155 AM FLASH FLOOD 3 WSW FLORA 38.66N 88.55W
08/02/2022 CLAY IL LAW ENFORCEMENT
TWO FEET OF WATER OVER OLD HIGHWAY 50.
0230 AM HAIL 1 NW WILLIAMSVILLE 39.96N 89.56W
08/02/2022 E0.88 INCH SANGAMON IL PUBLIC
DIME TO NICKEL SIZE HAIL ESTIMATED.
0339 AM HAIL DAWSON 39.85N 89.46W
08/02/2022 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0449 AM HAIL HARTSBURG 40.25N 89.44W
08/02/2022 U0.75 INCH LOGAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
ERWINLocal storm report, Aug 2, 6:43 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 S MOWEAQUA 39.59N 89.02W
08/02/2022 M1.87 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0630 AM HEAVY RAIN 1 NNE FLORA 38.68N 88.48W
08/02/2022 M1.71 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0545 AM HEAVY RAIN 4 SW BEASON 40.10N 89.24W
08/02/2022 M1.40 INCH LOGAN IL COCORAHS
24 HOUR TOTAL.
0625 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
08/02/2022 M1.34 INCH LOGAN IL MESONET
SWOP REPORT.
0530 AM HEAVY RAIN 2 SW BRIDGEPORT 38.69N 87.78W
08/02/2022 M1.13 INCH LAWRENCE IL MESONET
24 HOUR TOTAL, SWOP REPORT.
&&
ERWINLocal storm report, Aug 2, 6:55 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
655 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
08/02/2022 M3.00 INCH CLAY IL CO-OP OBSERVER
OBSERVER REPORTED HEAVY RAIN HAS CONTINUED
SINCE 6AM MEASUREMENT.
0650 AM HEAVY RAIN 2 W CHESTNUT 40.05N 89.22W
08/02/2022 M2.60 INCH LOGAN IL COCORAHS
24 HOUR TOTAL.
0650 AM HEAVY RAIN 1 ENE SHELBYVILLE 39.41N 88.80W
08/02/2022 M1.18 INCH SHELBY IL COCORAHS
24 HOUR TOTAL.
0650 AM HEAVY RAIN NWS LINCOLN 40.15N 89.34W
08/02/2022 M1.13 INCH LOGAN IL NWS EMPLOYEE
RAINFALL OVER LAST SIX HOURS.
&&
ERWINSpecial weather statement, Aug 2, 7:17 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Lincoln IL
717 AM CDT Tue Aug 2 2022
ILZ027>029-031-036-037-021300-
Tazewell-Peoria-Knox-Woodford-Stark-Fulton-
717 AM CDT Tue Aug 2 2022
...A strong thunderstorm will impact portions of southwestern
Marshall, northwestern Woodford, northeastern Fulton, southern Stark,
southern Knox, northwestern Tazewell and Peoria Counties through 800
AM CDT...
At 716 AM CDT, Doppler radar was tracking a strong thunderstorm near
Williamsfield, or 15 miles east of Galesburg, moving southeast at 40
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Peoria, Canton, East Peoria, Washington, Bartonville, Chillicothe,
Creve Coeur, West Peoria, Metamora, Germantown Hills, Abingdon,
Farmington, Elmwood, Bellevue, Princeville, Rome, Wyoming, Dunlap,
Hanna City and Glasford.
This includes the following highways...
Interstate 474 between mile markers 0 and 9.
Interstate 74 between mile markers 56 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4100 8964 4097 8964 4097 8958 4083 8926
4039 9006 4082 9044 4106 8978
TIME...MOT...LOC 1216Z 312DEG 35KT 4088 9009
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AutenThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:23 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 37 min |
| Aug 1, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 29 min |
| Aug 1, 9:20 PM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 4 hr |
| Aug 1, 9:58 PM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Aug 1, 11:06 PM CDT | Flash Flood Warning | ILX | Effingham | 4 hr |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 25 min |
| Aug 2, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 32 min |
| Aug 2, 1:16 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 16 min |
| Aug 2, 2:23 AM CDT | River Flood Warning | ILX | Clay, Richland | 13 days |
| Aug 2, 2:28 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| Aug 2, 2:47 AM CDT | Areal Flood Warning | ILX | Crawford, Effingham, Jasper, Richland | 9 hr |
| Aug 2, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 52 min |
| Aug 2, 3:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Aug 2, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Shelby | 32 min |
| Aug 2, 4:54 AM CDT | Flash Flood Warning | ILX | Christian, Coles, Cumberland, Shelby | 8 hr |
| Aug 2, 5:07 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Aug 2, 5:52 AM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Aug 2, 6:23 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 6 hr |
| Aug 2, 6:42 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 33 min |
| Aug 2, 7:04 AM CDT | Flash Flood Warning | ILX | Christian, Macon, Sangamon, Shelby | 6 hr |
| Aug 2, 7:17 AM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Aug 2, 7:36 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more | 39 min |
| Aug 2, 8:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more | 48 min |
| Aug 2, 8:16 AM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 2 hr |
| Aug 2, 8:38 AM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 116 min |
| Aug 2, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 29 min |
| Aug 2, 8:50 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt | 25 min |
| Aug 2, 9:17 AM CDT | Special Weather Statement | ILX | Moultrie | 28 min |
| Aug 2, 9:20 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Aug 2, 9:24 AM CDT | Flash Flood Warning | ILX | Logan, Macon, Moultrie, Piatt, Shelby | 3 hr |
| Aug 2, 9:43 AM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Mason, Menard, Sangamon | 3 hr |
| Aug 2, 9:53 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 52 min |
| Aug 2, 10:12 AM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 3 hr |
| Aug 2, 10:41 AM CDT | Special Weather Statement | ILX | Clay, Richland | 34 min |
| Aug 2, 12:23 PM CDT | Areal Flood Warning | ILX | Clay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more | 6 hr |
| Aug 2, 2:19 PM CDT | Special Weather Statement | ILX | Tazewell | 26 min |
| Aug 2, 2:53 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 28 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.